I went to Germany to visit one of those FKK Sauna Clubs. Got an unprotected Oral Sex with 2 girls.
After 48 hours a started to feel discomfort in the penis and then green thick discharge.
66 hours later I visited ER at the airport and they gave me two injections of Cefuroxim 750 in the mussles (no STD test were made). And doxycyclin tablets for 10 day (2 tablets per day).
So yesterday was the last tablet, I still have the following symptums:
1. I still have a clear tiny drops of discharge every 6 to 12 hours.
2. I can very hardly have an erection... no sex ability at all.
3. I still have very minor sting burning in the Penis when urinating.
4. Urine test showd some small white blood cells. discharge swab test showed unknown small quantity bacteria.
5. I tried to have sex with a condom yesterday but I got like a sting pain in the prostat and maybe the left testicle along to the inside the Penis base (Like as if there is a needle inside) when I tried yesterday to have safe sex.
6. Although I was unable to have sex due to erection problem I was surprised that the condom was filled with a very huge quantity of Clear color but very thick slimy discharge.. note that I did not get any orgasm.
I'm extremly worried and today I tried to watch sex movies but simply no response from my Penis. Completely dead.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.